# SDR USAA010311

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .75 INCH BY .25 INCH, ACCESS PANEL NR 5828 CUTOUT NACELLE STATION 10 RBL OF 0.  INSTALLED REPAIR DOUBLER PER TR 54-30-07.  (M)
